I've called every treatment center in my area that treats opiod dependence with suboxone. When I say I need treatment for tramadol dependecy they tell me tramadol is not an opiate and they don't treat for it. I reallu need to find some help. I've been tapering off but I know I'm gonna need some extra help. Does anyone know if there is another route I can go to get suboxone?
Some controversy regarding the abuse potential of tramadol exists. Grünenthal has promoted it as having a lower risk of opioid dependence than traditional opioids, claiming little evidence of such dependence in clinical trials (which is true; Grünenthal never claimed it to be non-addictive). They offer the theory that, since the M1 metabolite is the principal agonist at μ-opioid receptors, the delayed agonist activity reduces abuse liability. The norepinephrine reuptake inhibitor effects may also play a role in reducing dependence.
Tramadol is not a federally controlled drug, however the following U.S. states have elected to make tramadol a schedule IV controlled drug: Arkansas, Tennessee, Illinois, New Mexico, Ohio, West Virginia, Kentucky, Wyoming, Mississippi, North Dakota, Oklahoma and the U.S. military, with other states considering similar actions.
I didn't realize I had any responses. But I have been taking 5 50 mg pills for the last couple of months. I have major pain in my feet, plantar faciaitis, and if I miss a dose, the pain is unbearable. I've been taking it for about 2 years but the 5 a day is the highest dosage i've ever taken. I usually take 3 around 5 pm and 2 at around 9 pm.
As I've been trying to taper, Monday I was down to 4 and a half. However on Wednesday I got the flu and was taking so many other meds I forgot to take the Tramadol and noticed that I didn't have any foot pain. So I didn't take my 9 pm dosage. So I tried to see how long I could go before feeling pain. So the next time I took it was 5 pm the next day. I felt no withdrawal or anything. It was quite miraculous. So now I was only taking 2 and half in a 24 hour period. But for some reason, as my flu got a little better, I felt withdrawal creeping in ahead of my 5 pm dosage time. So I took the 2 and a half but still felt some serious brain zaps. So I took one more and I was fine.
However, I've yet to find anyone that will treat me and I only have 3 left. I have no idead what to do.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.